# SDR SWAA2016021849188

- Difficulty date: February 14, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 53,556 hours, 30,907 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD INITIAL STIFFENER Z ANGLE DAMAGED IN THE RADIUS AT BS 1016, RBL 35.  REPAIRED BULKHEAD IAW SRM.
